# SDR AALA961548

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - FLT 706 - AFTER TAKEOFF STX, LANDING GEAR LEVER LATCH C/B TRIPPED WHEN GEAR HANDLE SELECTED UP.  C/B WOULD NOT RESET AND OVERRIDE TRIGGER WAS USED TO RAISE GEAR HANDLE.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO SJU, LANDING WITHOUT INCIDENT.  REPLACED LANDING GEAR LEVER LATCH SOLENOID.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
